# SDR DL73S040127

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 55,602 hours, 41,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298863
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER AFT CORNER OF THE L2 DOOR CUTOUT WAS FOUND WITH 2 SMALL CRACKS IN THE BONDED SKIN AND UNDERLYING BEAR STRAP.  THE CRACKS WERE REMOVED WITH 1 INCH CUTOUTS.  THE CUTOUTS WERE REPAIRED WITH 3 EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM 53-30-3 AND ER/A 088350-14, REV A.
